Publications by Year
sign in
Journal
Combinatorics, Probability and Computing
Collection
Collection
ISSN: 0963-5483
Published by Cambridge U.P.
On intersecting chains in Boolean algebras
Article
Combinatorics, Probability and Computing, 3(1), 57-62.
P.L. Erdös (Péter)
,
A. Seress
and
L.A. Székely
January 1994
Identifying and Locating–Dominating Codes in (Random) Geometric Networks
Article
Combinatorics, Probability and Computing, 18(6), 925-952.
T. Müller (Tobias)
and
J.-S. Sereni
November 2009
Previous
Refine Publication List
Next
×
Workflow
×
Workflow
×
Add Content
User
Publication
Person
Organisation
Collection